# SDR FDEA202204221029

- Difficulty date: April 22, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300*
- Aircraft serial: 575
- Aircraft time: 56,540 hours, 29,739 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

ENTERED FOR TRAINING PURPOSES ONLY NO ACTION REQUIRED.
